# SDR COMA0360039

- Difficulty date: January 20, 2003
- Submitted: January 21, 2003
- Operation: Air carrier
- Aircraft: N435CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7473
- Aircraft time: 4,879 hours, 4,000 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

FLIGHT 5877 RUMBLING NOISE AND VIBRATION FELT IN AIR FRAME.REPLACED MISSING SEALANT AT WING TO FUSELAGE FAIRING.
